# SDR GTIA030283

- Difficulty date: April 14, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FUSELAGE STA 927 TO 946 CUSP WEB CORRODED.  CUT OUT DAMAGED WEB SECTION.  FABRICATED NEW WEB SECTION AND DOUBLER.  INSTALLED NEW WEB SECTION AND DOUBLER.
